# SDR TWAA0016718

- Difficulty date: October 6, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 39,476 hours, 20,182 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CARGO COMPT FOUND FLANGE CRACKED AT FWD LOWER DOOR AT FWD LATCH.  ACCOMP HIGH FREQ EDDY CURRENT INSPECTION PER NDT MANUAL PART 6, 51-00-03 FOR CRACK CONTAINMENT.  INSTALLED DOUBLER PER SRM 52-05, PAGE 110A.
